# SDR SIMA200729704

- Difficulty date: October 19, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- Aircraft time: 24,775 hours, 28,747 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YAW DAMPER AND AUTOPILOT WILL NOT ENGAGE.  DISCONNECT AURAL ALERT KEEPS COMING ON.  GA MODE COMES ON UNCOMMANDED.  REMOVED AND REPLACED YAW TRIM MODULE OPERATIONAL CHECK OF THE AUTOPILOT SYSTEM OK AT THIS TIME IAW SAAB AMM 22-10-00.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
